# SDR FDEA201306221369

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559059
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1260-1270, RT CREASE BEAM INBD ANGLE HAS THREE AREAS OF HEAVY CORROSION.  REPAIRED IAW EA F-5310-167516, PART 1.  MAJOR REPAIR.
